# SDR AALA202411129172

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 40,852 hours, 17,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: 912000
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT CEILING LOCATION ABOVE ROW 29ABC INOPERATIVE. FOUND LOOSE CONNECTOR ABOVE SEAT, SECUREED CONNECTOR. OPERTIONAL CHECK GOOD. PER 33-51-03.
